# SDR VNAA2011020700016

- Difficulty date: January 31, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 15,316 hours, 15,286 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED HYDRAULIC SYSTEM NR 3 LOW PRESSURE CAUTION MESSAGE WHILE ON APPROACH TO CLT.  CREW LANDED IN CLT WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE 3B HYDRAULIC PUMP OUTLET FITTING LEAKING.  MAINTENANCE REMOVED AND REPLACED THE 3B HYDRAULIC PUMP OUTLET FITTING O-RING AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
